Weak compactness in the space H 1 of martingales
Séminaire de probabilités de Strasbourg, Volume 19 (1985), pp. 285-290.
@article{SPS_1985__19__285_0,
     author = {Dinculeanu, Nicolae},
     title = {Weak compactness in the space $H^1$ of martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {285--290},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     mrnumber = {889489},
     zbl = {0561.60054},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1985__19__285_0/}
}
TY  - JOUR
AU  - Dinculeanu, Nicolae
TI  - Weak compactness in the space $H^1$ of martingales
JO  - Séminaire de probabilités de Strasbourg
PY  - 1985
SP  - 285
EP  - 290
VL  - 19
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1985__19__285_0/
LA  - en
ID  - SPS_1985__19__285_0
ER  - 
%0 Journal Article
%A Dinculeanu, Nicolae
%T Weak compactness in the space $H^1$ of martingales
%J Séminaire de probabilités de Strasbourg
%D 1985
%P 285-290
%V 19
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1985__19__285_0/
%G en
%F SPS_1985__19__285_0
Dinculeanu, Nicolae. Weak compactness in the space $H^1$ of martingales. Séminaire de probabilités de Strasbourg, Volume 19 (1985), pp. 285-290. http://archive.numdam.org/item/SPS_1985__19__285_0/

1. J.K. Brooks and N. Dinculeanu, Weak compactness in spaces of Bochner integrable functions and applications, Advances in Math. 24 (1977), 172-188. | MR | Zbl

2. C. Dellacherie, P.A. Meyer and M. Yor, Sur certaines propriétés des espaces de Banach H1 et BMO, Séminaire de Probabilites XII (1976-77), Springer Lecture Notes 649, 98-113. | Numdam | MR | Zbl

3. C. Dellacherie and P.A. Meyer, Probabilities and Potential, Nord-Holland, 1978, 1983. | MR | Zbl

4. N. Dinculeanu, Weak compactness and uniform convergence of operators in spaces of Bochner integrable functions, Journal of Math. Analysis and Applications (to appear). | MR | Zbl

5. N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1957. | MR | Zbl